# SDR RAIA00308232

- Difficulty date: August 31, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 10,794 hours, 11,778 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: HG2010AC02
- Part serial: 00091750
- Condition: Failed
- Location: Nr 2 Ahrs
- Part time: 431 hours, 479 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F/OS AHRS FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS.
